# SDR USAAF01013

- Difficulty date: March 30, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD ENTRANCE DOOR AND SERVICE DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY SUPPLY ASSEMBLY.  OPERATIONALLY CHECKED OK.  (M)
